U.S. doctors online nowAsk doctors free
A member asked:

Can you take prednizone with a 5 hour energy drink?

1 doctor answer2 doctors weighed in
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
29 years experience
Hyper : Prednisone already makes many people feel "bouncy". Throw in a stimulant and you may not feel well at all. You may also get indigestion or stomach pain. Prednisone is an anti inflammatory medication and energy drinks often contain lots of caffeine. The combination may be too much for your stomach, too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old female asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer3 doctors weighed in
A 25-year-old male asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
1 doctor answer3 doctors weighed in
A 37-year-old male asked:
1 doctor answer1 doctor weighed in
Last updated Sep 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.